# SDR 2005UALA00491

- Difficulty date: May 26, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056904
- Condition: Leaking
- Location: Escape Slide
- Component: Escape Slide, Aircruisers
- Component part number: D30656126
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE IN RED (LOW).  PRESSURE GAGE FITTING LEAKING.  REPLACED O-RING.
